# SDR ABXA010781

- Difficulty date: March 18, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 72,244 hours, 26,408 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 3755769509
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO RETRACT GEAR ON FIRST ATTEMPT.  GROUND COOLING AND BLOWAWAY JET RETRACTED NORMALLY.  REMOVED THE RIGHT MAIN LANDING GEAR, REPLACED GEAR BUSHING IAW DC-8 MM.  REINSTALLED RIGHT MAIN LANDING GEAR.  SWING AND OPS CHECKED GOOD.  REPLACED BLOW AWAY JET SWITCH AND OPS CHECKED GOOD.
